# SDR CALA2020012600224

- Difficulty date: January 19, 2020
- Submitted: January 27, 2020
- Operation: Air carrier
- Aircraft: N17139
- Make and model: Boeing 757224
- Aircraft serial: 30352
- Aircraft time: 76,612 hours, 18,435 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pan
- Part number: 19521130071
- Condition: Dented
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK EA 5210-01360 REV J OP 001 SECONDARY FINDING UPON R EMOVAL OF THE L-1 EXTERNAL DOOR HANDLE, DISCOVERED A DEEP GOUGE ON THE PAN. (96-30) REF ST ENG N/R 0085800 CHECKED LIMITS TO GOUGE AT L1 DOOR HANDLE PAN L=.30 W=.20 D=.011 ORIGINAL MAT THICKNESS .071. OUT OF LIMITS IAW B757-2 SRM 52-10 -01 FIG 101 DETAIL VI. REMOVED AND REPLACED L1 DOOR PAN PN 19-52 11-3-0071 BATCH 0003491654 PO TUA0000242 IAW DWG 141N6100 REV K.
